# SDR UALA2010062802295

- Difficulty date: June 26, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 37,565 hours, 4,589 cycles
- Engine: Pwa PW4090
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Probe
- Part number: 0154GT2
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ACFT RTBL WITH CORRELATED TO ENG CONTROL R.  REPLACED INLET P2-T2 PROBE. OPS CHECKS OK.
